# SDR USAA030257

- Difficulty date: November 1, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED 3 CM BY 2.2 CM CORRODED THROUGH STRUCTURE, FRAME 66 AT LAV'S AFT INBOARD ATTACHMENT + Y80 CM.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-42-11 AND 51-72-11.  CORROSION LEVEL 1, TASK NR JA-160-53500.  (M)
